# SDR ABXA9900342

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5769943
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB CLIP CRACKED AT STATION  XOLDI 6.225.  REPLACED CLIP IAW DC8 SRM 57-3-0.
